Thai Journal of Mathematics

Thai Journal of Mathematics (TJM) is a peer-reviewed, open access international journal publishing original research works of high standard in all areas of pure and applied mathematics.
Publication Frequency
TJM publishes one volume per year. Usually a volume consists of three issues with about 200-400 pages each.
From 2020 onwards, the journal is published every three months, consisting of four issues per year (March, June, September, and December). All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals. Accepted papers will be published online in their final forms using the TJM template and will be published in four issues annually.
Announcement GIFs | Tenor

Article Processing Charge
From the submission in February 2022 onwards, each article accepted for publication will be subject to an Article Processing Charge to support the production of Thai Journal of Mathematics. This fee goes toward manuscript processing, professional typesetting, and copyediting, as well as online hosting, long-term preservation and comprehensive promotion to potential readers.
The current fees  are given below:

  • 550 USD
  • University cepmart members 7,000 THB
  • University non-cepmart members 10,000 THB
Thai J Math.
is covered Abstracted, Reviewed and Indexeded in:
Emerging Sources Citation Index (ESCI) [Web of Science by © 2018 Clarivate Analytics]
Mathematical Reviews, MathSciNet,
Zentralblatt MATH Database,
Google Scholar and
Scopus [Elsevier]

SCImago Journal & Country Rank esci_logo_150
The SJR indicator measures the scientific influence of the average article in a journal, it expresses how central to the global scientific discussion an average article of the journal is. Cites per Doc. (2y) measures the scientific impact of an average article published in the journal, it is computed using the same formula that journal impact factor ™ (Thomson Reuters).

Call for Papers: Thai Journal of Mathematics (TJM) is pleased to announce the call for papers for the following special issues:


Special Issue: Discrete and Computational Geometry, Graphs, and Games

This special issue is dedicated to the topics of the recent conference held online on September 3-5, 2021: Thailand-Japan Conference on Discrete and Computational Geometry, Graphs, and Games (TJCDCG^3 2020+1).

The submission of the papers in this special issue includes but is not limited to:
  • Discrete Geometry,
  • Computational Geometry,
  • Graph Theory,
  • Graph Algorithms,
  • Complexity,
  • Winning Strategies of Games and Puzzles.
The submission is not limited to the papers presented at the conference. Papers will be strictly refereed in keeping with the standards of TJM. There is no page charge, and the published papers will be available on the website of TJM.

Instruction for Authors: Please follow the instructions for authors by the following link:

Submission Deadline: The submission deadline is postponed from the information announced in the conference. The new submission deadline is January 31, 2022.

Guest Editors:
Guest co-Editor:

  • Hiro ITO (The Univ. of Electro-Communications),
  • Toshinori SAKAI (Tokai Univ.),
  • Wanida HEMAKUL (Chulalongkorn University).

Managing Editor: Supanut CHAIDEE (Chiang Mai University).

Special Issue: Memory of Professor Charles E. Chidume
A special issue of Thai Journal of Mathematics –Volume 20; No.4/2022 – will be dedicated to the memory of late Professor Charles Ejike Chidume (1947-2021).
Brief: Professor Charles E. Chidume was born on the 11th of August, 1947. He passed away on the 7th of October, 2021 at the age of 74, after a brief illness. His former students, colleagues and collaborators are invited to submit a manuscript for consideration for publication in this special issue dedicated to his memory.
Submission: All authors should follow the author guideline here before submitting their manuscripts and choose "SI: Memory of Professor Charles E. Chidume" when submitting the manuscript.
Submission deadline: June 2022.
Expected date of Acceptance: July 2022.
Expected date of Publication: September, 2022.
Special Offer:
Authors contributing to this special edition will receive a 20% discount. Normally, Each article accepted for publication is subject to an Article Processing Charge of USD $550.
Invited Guest Editors:
  1. Professor Simeon Reich ( Technion - Israel Institute of Technology.
  2. Professor Habtu Zegeye Hailu ( Botswana International University of Science and Technology.
  3. Professor Eric Uwadiegwu Ofoedu (  Nnamdi Azikiwe University, Awka, Anambra State, Nigeria.
  4. Professor Bashir Ali ( Bayero University Kano, Nigeria.
  5. Professor Yekini Shehu (  Zhejiang Normal University, Jinhua, China.
  6. Dr. Abubakar Adamu ( Center of Excellence in Theoretical and Computational Science, King Mongkut’s University of Technology Thonburi, Bangkok, Thailand.




Vol 20, No 4 (2022): December

Table of Contents


On the $s$-Integral Inequalities Concerning $k$-Fractional Conformable Integrals via Pre-Invexity PDF
Muhammad Muddassar, Nasir Siddiqui, Zamir Hussain, Muhammad Tariq 1451-1459
Generators for Group Homology and a Vanishing Conjecture PDF
Joshua Roberts 1461-1470
A Modification of Simulation Function and Its Applications to Fixed Point Theory PDF
Ali Farajzadeh, M. Delfani, Suthep Suantai 1471-1477
Applicability of Representations of $F_4$ to Solutions of a System of PDEs PDF
Sarawut Saenkarun 1479-1489
Empirical Measure of Multivariate Complete Dependence PDF
Anusart Kinon 1491-1504
Note on Generalized Distance Matrix of Graphs PDF
Abdul Hameed, Zia Ullah Khan 1505-1518
Fixed Points of Various Types of Operators in Modular Metric Spaces PDF
Sumana Pal, Ansar Gazi 1519-1533
Intuitionistic Fuzzy PMS-Ideals in a PMS-Algebra PDF
Yohannes Gedamu Wondifraw, Berhanu Assaye Alaba, Beza Lamesgin Derseh 1535-1548
Numerical Method Based on Wavelets, for the Solution of Multi Order Fractional Differential Equations PDF
Samia Bushnaq, Hussan Khan, Muhammad Arif 1549-1562
Bounds of the Derivative of Some Classes of Rational Functions PDF
Nuttapong Arunrat, Keaitsuda Maneeruk Nakprasit 1563-1573
Quasi-Multipliers on Banach Algebras Arising from Hypergroups PDF
Ahmad Alinejad, Morteza Essmaili 1575-1584
A Fixed Point Approach to Stabilities of Functional Equations in Intuitionistic Fuzzy Banach Spaces PDF
P. Saha, T. K. Samanta, Pratap Mondal, B.S. Choudhuryr 1585-1602
Infinite Families of Congruences Modulo 5 for Ramanujan's General Partition Function PDF
Jubaraj Chetry, Nipen Saikia 1603-1608
Connectivity Concepts in Bipolar Fuzzy Incidence Graphs PDF
Soumitra Poulik, Ganesh Ghorai 1609-1619
Mathematical Modeling of 177Lu-DOTATATE for Neuroendocrine Tumor Treatment PDF
Sowwanee Jitsinchayakul, Usa Humphries, Teerapol Saleewong, Kitiwat Khamwan 1621-1639
A Practical Approach to Quasi-convex Optimization PDF
Sompong Dhompongsa, Poom Kumam, Konrawut Khammahawong 1641-1647
Affine Rational Transformations of Copulas and Quasi-Copulas PDF
Pitiwat Lueangwitchajaroen, Santi Tasena 1649-1660
The Molting of Butterfly Theorem PDF
Annop Kaewkhao 1661-1668
Fractional Differential Equations Associated with Generalized Fractional Operators in $F_{p,\upnu}$ Space PDF
Manish Kumar Bansal, Priyanka Harjule, Devendra Kumar 1669-1677
A Note on Wavelet Approximation of Functions PDF
Shyam Lal, Priya Kumari 1679-1693
Fixed Point Theorem Satisfying Generalized Weakly Contractive Condition of Integral Type Using C-Class Functions PDF
Vishal Gupta, Arslan Hojat Ansari, Naveen Mani, Ishit Sehgal 1695-1706
Rough Statistical Convergence in Probabilistic Normed Spaces PDF
Reena Antal, Meenakshi Chawla, Vijay Kumar 1707-1719
On Existence and Uniqueness of Solutions of Fractional Integrodifferential Equations with Deviating Arguments under Integral Boundary Conditions PDF
Vinod Vijaykumar Kharat, Anand R. Reshimkar 1721-1733
Fixed Point Theorems for $F-$Contractive Type Fuzzy Mapping in $\mathbb{G}-$Metric Spaces PDF
Yasir Mahmood, Mohammed Shehu Shagari, Akbar Azam 1734-1744

The Thai Journal of Mathematics is supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2022 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|